# SDR SWAA095812

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 74,889 hours, 69,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3005931
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND CENTER AISLE EMERGENCY EXIT LIGHT WIRE BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
